# SDR DXTA2013022505292

- Difficulty date: February 23, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 4,698 hours, 3,601 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Frozen
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY ONE MINUTE AFTER TAKEOFF THE TRIM WHEEL FROZE.  NEITHER THE ELECTRIC TRIM OR MANUAL PRESSURE WOULD MOVE THE WHEEL.  PUT MORE FORCE INTO MOVING THE WHEEL MANUALLY THAN NORMAL AND THE WHEEL "BROKE LOOSE" AND ALL TRIM FUNCTIONS RETURNED TO NORMAL.  TRIM CHECKED FINE IN PREFLIGHT/BEFORE TAKEOFF AND ALSO TESTS FINE ON POSTFLIGHT.  PLANE WAS IN HANGAR OVERNIGHT AND WAS PULLED OUT TO FLY WHEN OUTSIDE TEMP AS -3 DEGS C. INSPECTED APU INLET, EXHAUST AND CONTAINMENT BOX IAW OILY RESIDUE, NONE NOTED.  REMOVED ACM INLET AND EXHAUST DUCTS AND INSPECTED, NO DEFECTS NOTED.  ACCOMPLISHED TASK 12-19-02-160 OF THE MM WATER SEPARATOR RESTORATION.  ACCOMPLISHED TASK 12-19-02-161 OF THE MM OZONE CONVERTER RESTORATION.  NO DEFECTS NOTED.  RAN A/C FOR 2 MINUTES AT T-O. POWER & 5 MINUTES AT CRUISE VARYING B/A SOURCES, NO DEFECTS NOTED, PLUMBING & LEAK CHECK GOOD.
